# SDR SIMA200320803

- Difficulty date: July 22, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7255150522
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - AIRCRAFT SUSTAINED HAIL DAMAGE THAT NECCESSITATED THE REPLACEMENT OF THE RIGHT HORIZONTAL STABILIZER UPPER SKIN.  REMOVED DAMAGED SKIN AND INSTALLED NEW SKIN IAW SAAB 340 SRM, 72LKS 3079, REV 41, 51-40-21, 22, 23, 40, 51-20-40, 41, 43.  (M)
